# SDR 2002UALA00239

- Difficulty date: February 7, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 654+121 FRAME GOUGED OUT OF LIMITS AT STRINGER 31L.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FRAME.
